# SDR CALA2017022400466

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 30,226 hours, 10,085 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN CABIN AND COCKPIT WITH PACK ON CYCLED ON AND OFF. NO HELP RAN PACKS AND APU FOR CONTAMINATION REMOVAL. NO SMELL FOUND AFTER RUNNING PACKS. REF AMM 21-00-01
